To reduce side-effect such as nausea it’s important you take Metformin on time daily without missing doses because if that happens, side-effects can worsen until you get the medication back in your system. It helps to take with food, limit greasy foods, and you can also take it with milk if it’s easier to swallow. The first few months of Metformin can be difficult, but once your body adjusts to the medication, you should be fine. If the side-effects don’t ease and continue, you can ask your doctor to switch you to Metformin HCL ER, which is the extended release version and seems to help fairly when it comes to symptoms. I, along with some others, find it easier to take Metformin before bed (check with your doctor first) and it seems to help because you sort of sleep through the nausea that would occur, besides if you take a morning dose. I hope this helps! If anyone has anything else they would like to add, please do so!